Journal of Statistical Theory and Applications

Volume 13, Issue 1, March 2014, Pages 38 - 45

On Characterization of Gompertz Distribution by Properties of Generalized Record Values

Authors
S. Minimol, P. Yageen Thomas
Corresponding Author
S. Minimol
Available Online 31 March 2014.
DOI
https://doi.org/10.2991/jsta.2014.13.1.4How to use a DOI?
Keywords
generalized record values, k-th record values, recurrence relation, Gompertz distribution, inverted Gompertz distribution, characterization of distribution
Abstract
In this chapter, we derive some recurrence relations satisfied by single and product moments of generalized record values arising from Gompertz and inverted Gompertz distributions. Further, we have obtained characterization of Gompertz and inverted Gompertz distributions based on certain properties of generalized record values.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
13 - 1
Pages
38 - 45
Publication Date
2014/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2014.13.1.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - S. Minimol
AU  - P. Yageen Thomas
PY  - 2014
DA  - 2014/03
TI  - On Characterization of Gompertz Distribution by Properties of Generalized Record Values
JO  - Journal of Statistical Theory and Applications
SP  - 38
EP  - 45
VL  - 13
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2014.13.1.4
DO  - https://doi.org/10.2991/jsta.2014.13.1.4
ID  - Minimol2014
ER  -